MathSciNet Relay Station
MathSciNet bibliographic data
MR344230 (49 #8969) 12A70 (10H10)
Sato, Mikio; Shintani, Takuro On zeta functions associated with prehomogeneous vector spaces. Ann. of Math. (2) 100 (1974), 131–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement